NetWellness is a global, community service providing quality, unbiased health information from our partner university faculty. NetWellness is commercial-free and does not accept advertising.
Wednesday, November 26, 2014
Can I Overdose on Vitamin Supplements?
I take a vitamin B complex every day. I also started taking a vitamin called Activit (vitamins for `active people`). I felt like I had no energy and thought this would help. I am constantly getting headaches, am almost always dizzy, and always dizzy after I work out (usually during). My head has been seriously hurting for 2 days. I have IBS, and was recently diagnosed with an ulcer. I go to find out more with an endoscopy in a few weeks. My stomach has been a mess, burning like crazy, pain like someone is stabbing me, and loose bowels. (if there is ever a bowel movement, which isn`t often) So, is it possible that I`m overdosing on vitamins?
Probably not overdosing but may not be on the correct nutrigenomically designed program. Talk to you healthcare provider.
Glen F Aukerman, MD, DABFP
Professor of Family Medicine
College of Medicine
The Ohio State University